# SDR CALA9801836

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 160, LONGERON 26R.  THE DENTED AREA WAS CUT OUT IAW ECRA 5331-01030.  DOUBLERS AND FILLER WERE INSTALLED IAW ECRA 5331-01030, SRM 51-10-3 AND 51-30-2.
